# SDR DALA1100726804

- Difficulty date: December 26, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 48,035 hours, 15,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND MID GALLEY EMERGENCY PATH LIGHT INOPERATIVE.  MX REPLACED LIGHT ASSY.
